VOL. 22 · NO. 1 | SPRING 2010
 
VIEW ALL ABSTRACTS +
Front Matter
J. Integral Equations Applications 22 (1), (SPRING 2010)
No abstract available
Articles
John A.D. Appleby, Markus Riedle
J. Integral Equations Applications 22 (1), 1-17, (SPRING 2010) DOI: 10.1216/JIE-2010-22-1-1
KEYWORDS: Volterra integral equations, Volterra integro-differential equations, Stochastic functional differential equations, Itô-Volterra equations, Stochastic Volterra equations, Almost sure asymptotic stability, exponential asymptotic stability, ‎weight function, submultiplicative weight function, weighted spaces, $L^p$ spaces, 60H10, 60H20, 34K20, 45D05
No abstract available
O. Chkadua, S.E. Mikhailov, D. Natroshvili
J. Integral Equations Applications 22 (1), 19-37, (SPRING 2010) DOI: 10.1216/JIE-2010-22-1-19
KEYWORDS: partial differential equation, Variable coefficients, mixed problem, Parametrix, pseudo-differential equations, boundary-domain integral equations, asymptotics
No abstract available
Epaminondas A. Diamantopoulos
J. Integral Equations Applications 22 (1), 39-56, (SPRING 2010) DOI: 10.1216/JIE-2010-22-1-39
KEYWORDS: ‎integral operator, Weighted composition operator, Hardy space, Bergman space, Carleman's operator, 32A35‎, ‎32A36‎, 47B38, 47A30
No abstract available
William Mclean, Vidar Thomée
J. Integral Equations Applications 22 (1), 57-94, (SPRING 2010) DOI: 10.1216/JIE-2010-22-1-57
KEYWORDS: Fractional order diffusion equation, Laplace transformation, resolvent, quadrature, spatially semidiscrete approximation, finite elements
No abstract available
M. Muslim, A.K. Nandakumaran
J. Integral Equations Applications 22 (1), 95-114, (SPRING 2010) DOI: 10.1216/JIE-2010-22-1-95
KEYWORDS: Fractional order functional integral equations, Banach fixed point theorem, analytic semi-group, mild solution, global solution, FaedoGalerkin approximation, 26A33, 34Gxx, 34G20, 47D06
No abstract available
Johannes Tausch
J. Integral Equations Applications 22 (1), 115-140, (SPRING 2010) DOI: 10.1216/JIE-2010-22-1-115
No abstract available
Semyon Yakubovich
J. Integral Equations Applications 22 (1), 141-164, (SPRING 2010) DOI: 10.1216/JIE-2010-22-1-141
KEYWORDS: integral equation of the first kind, Kontorovich-Lebedev transform, modified Bessel function, incomplete Bessel function, Fourier transform, 45A05, 44A15, 44A45, 33C10
No abstract available
Back to Top